# SDR USAAD99060

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48155
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

CLT - FLT 980 - ON APPROACH TO CLT, CREW DID NOT GET ANY LIGHT INDICATION (RED OR GREEN) WHEN THE GEAR WAS SELECTED DOWN, BUT DID GET THE WARNING HORN.  THE CREW DID A GO-AROUND AND RECYCLED THE GEAR.  CREW THEN RECEIVED ALL GREEN LIGHTS FOR THE GEAR AND NO WARNING HORN.  MAINTENANCE CHECKED OUT THE LANDING GEAR SYSTEM AND DID NOT FIND A PROBLEM.  THE LANDING GEAR LEVER RELAY WAS REPLACED AS A PRECAUTION.  (M)
